Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The parametric Gauss-Green theorem


Authors: M. Ortel and W. Schneider
Journal: Proc. Amer. Math. Soc. 98 (1986), 615-618
MSC: Primary 30E20; Secondary 30A99
DOI: https://doi.org/10.1090/S0002-9939-1986-0861762-5
MathSciNet review: 861762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A strong parametric Gauss-Green theorem, for chains homologous to zero in a plane region, follows directly from an interchange in order of integrations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E20, 30A99

Retrieve articles in all journals with MSC: 30E20, 30A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0861762-5
Article copyright: © Copyright 1986 American Mathematical Society